Doctor insights on:
Glyburide And Metformin
GLP -1 analogues: Janumex is a pill which combines januvia (sitagliptin) in addition to metformin so it combines two different ways glucose is lowered in your blood stream januvia (sitagliptin) lowers glucagon after eating and decreases blood glucose after eating and complements metformin which lowers mainly fastingsome adverse publicity around januvia (sitagliptin) related to pancreatitis the jury is still out. ...Read moreSee 1 more doctor answer
Diabetes: The four medications work in 4 different mechanisms with the end goal of keeping blood sugar under control. Would suggest taking Glimepiride in mornings, metformin & Byetta before meals & Lantus (insulin glargine) at bedtime. Goal fasting blood sugar of 100 & hba1c of 6.5 good luck. ...Read more
Why?: There might be more details in the question that i'm missing but don't stop any meds without talking to your prescribing physician first. ...Read more
Type2 diabetic. Metformin 500mg 2xday but stomach issues. Will victoza (liraglutide) lower a1c and help weight loss along as monotherapy so i can stop metformin?
My januvia appears undigested, in my stool. I take metformin, glipizide, victoza (liraglutide) and januvia. Is it pointless to take the januvia?
Hello. Is omega XL safe for diabetics taking insulin metformin glipizide Lipitor (atorvastatin) diazid tricor & bp meds, spiriva advair. ?
Exercise caution: you are already on multiple medications, some possibly interact together, you don't want to add more unless really needed, even if it is a supplement, fatty acids in omega fish oil might increase lipids in your system, this is not against any drug but rather for your own safety, please revise all your meds with your doctor on regular basis, good luck ...Read moreSee 1 more doctor answer
Can i continue with amaryl 2 mg and discontinue janumet (sitagliptin and metformin) as it gives me stomach discomfort?
Talk to your doctor: Tell your doctor about the stomach discomfort so that he/she can evaluate and prescribe a different regimen. You might want to break the janumet into januvia (sitagliptin) and metformin and eliminate one drug at a time to see which one is causing the discomfort. In any case. Don't stop meds without letting your doctor know about it. ...Read more
I have puffy ankles and rapid weight gain with Novolin (insulin) H, while taking Metformin. Is it possible to take only Novolin (insulin) R with the Metformin?
Won't last as long: I'm sorry about the side effects you're having.The problem with eliminating the NovolinH is that you may not have as good control of your sugars and you'd likely have to take a whole lot more Novolin R,which acts quickly,does not last as long, and may not give you an even glucose level.Have you tried one of the long acting insulins like Lantus or Levemir (insulin detemir)?Talk to your doc about concerns and options ...Read more
What do you advise if I'm using glucovance, (glyburide and metformin) is there any problem if I take it along with food ?
In fact: You probably want to take this medication with food. It's a combination of metformin and glyburide. While the metformin isn't likely going to lead to low blood sugars(hypoglycemia) even when taken without food. It's possible that the glyburide could lead to hypoglycemia if you are not eating. ...Read more